# SDR DL72S971350

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doorframe
- Part number: 65561012
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE C-1 CARGO DOOR OPENING AFT FRAME AT STA 620 WAS FOUND CRACKED JUST BELOW THE CARGO FLOOR LINE.  THE DAMAGE CONSISTED OF AN APPROX 3.0 CRACK IN THE WEB AND A SEVERED INBOARD CHORD.  THIS AREA WAS REPAIRED WITH A DOUBLER AND STRAPS, APPROVED BY FAA/DER FORM 8110-3, DER DESIGNATION SO-775, DTD 6-24-97.
